# SDR ABXA20120315320

- Difficulty date: March 15, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Structure
- Part number: 113T11114
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MAIN LANDING GEAR SUPPORT SIDE BRACE SWIVEL HAS CHAFING DAMAGE.  BLENDED AT OUTBOARD SIDE WHERE PANEL SUPPORT ATTACHES.  WORK ACCOMPLISHED PER REAB657-59746MR, ACFT WAS GROUNDED.
